hig.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Resonance frequencies of arbitrarily shaped dielectric cylinders
Högskolan i Gävle, Akademin för teknik och miljö, Avdelningen för elektroteknik, matematik och naturvetenskap, Matematik.ORCID-id: 0000-0002-2691-2820
2023 (Engelska)Ingår i: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 102, nr 6, s. 1618-1632Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We consider eigenvalue problems for dielectric cylindrical scatterers of arbitrary cross section with generalized conditions at infinity that enable one to take into account complex eigenvalues. The existence of resonance (scattering) frequencies associated with these eigenvalues is proved. The technique involves the determination of characteristic numbers (CNs) of the Fredholm operator-valued functions of the problems constructed using Green's potentials. Separating principal parts in the form of meromorphic operator pencils, we apply the operator generalization of Rouché's theorem to verify the occurrence of CNs in close proximities of the pencil poles. The results are illustrated in detail using the case of a dielectric cylinder of circular cross section.

Ort, förlag, år, upplaga, sidor
Taylor & Francis, 2023. Vol. 102, nr 6, s. 1618-1632
Nyckelord [en]
Resonance frequencies; boundary integral equations; operator-valued functions; finite-meromorphic pole pencils
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:hig:diva-37170DOI: 10.1080/00036811.2021.1992397ISI: 000707609900001Scopus ID: 2-s2.0-85117192532OAI: oai:DiVA.org:hig-37170DiVA, id: diva2:1603568
Tillgänglig från: 2021-10-15 Skapad: 2021-10-15 Senast uppdaterad: 2023-06-16Bibliografiskt granskad

Open Access i DiVA

fulltext(1792 kB)40 nedladdningar
Filinformation
Filnamn FULLTEXT01.pdfFilstorlek 1792 kBChecksumma SHA-512
bd4a1d03e8cdd6e7b9dbd831027ac8912688aa0170cfad0fb5fe7bc3d1acf965ca472b175957149ecdb3971e459d594ca8a35c58c10ae67ccd3aa2569c830b61
Typ fulltextMimetyp application/pdf

Övriga länkar

Förlagets fulltextScopus

Person

Shestopalov, Yury

Sök vidare i DiVA

Av författaren/redaktören
Shestopalov, Yury
Av organisationen
Matematik
I samma tidskrift
Applicable Analysis
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar
Totalt: 40 nedladdningar
Antalet nedladdningar är summan av nedladdningar för alla fulltexter. Det kan inkludera t.ex tidigare versioner som nu inte längre är tillgängliga.

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 117 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf